# SDR AALA20160603016

- Difficulty date: June 2, 2016
- Submitted: June 3, 2016
- Operation: Air carrier
- Aircraft: N847NN
- Make and model: Boeing 737823
- Aircraft serial: 29575
- Aircraft time: 18,890 hours, 7,430 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 13587
- Condition: Faulty
- Location: Emergency Light
- Part time: 29,046 hours, 5,747 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF MCM 2908, ALL EMER LIGHTING FAILED AFTER 3 - 12 MINUTES.  R & R NINE POWER SUPPLIES IAW AMM 33-51-06.  OPERATIONAL CHECKS NORMAL.   AIRCRAFT WAS GROUNDED.
